# SDR SWIA202156767

- Difficulty date: January 22, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER WEB L/H HAS HEAVY CORROSION AT FLOOR LEVEL   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED F.S. 280 LH LOWER WEB IAW CRJ 700 SRM 53-11-10-201-004-A01.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337.WEIGHT NOT AFFECTED.  REF; CONTUATION CARD FOR DETAILS OF WORK PERFORMED.
